Flat exterior Tor algebras and cotangent complexes.

Antonio G. Rodicio

Commentarii mathematici Helvetici (1995)

  • Volume: 70, Issue: 4, page 546-557
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Rodicio, Antonio G.. "Flat exterior Tor algebras and cotangent complexes.." Commentarii mathematici Helvetici 70.4 (1995): 546-557. <http://eudml.org/doc/140383>.

author = {Rodicio, Antonio G.},
journal = {Commentarii mathematici Helvetici},
keywords = {cotangent complex; vanishing; André homology},
number = {4},
pages = {546-557},
title = {Flat exterior Tor algebras and cotangent complexes.},
url = {http://eudml.org/doc/140383},
volume = {70},
year = {1995},

AU - Rodicio, Antonio G.
TI - Flat exterior Tor algebras and cotangent complexes.
JO - Commentarii mathematici Helvetici
PY - 1995
VL - 70
IS - 4
SP - 546
EP - 557
KW - cotangent complex; vanishing; André homology
UR - http://eudml.org/doc/140383
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.